# SDR EPUA20151006001

- Difficulty date: October 6, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N6590Y
- Make and model: Reims F406
- Aircraft serial: F4060052
- Aircraft time: 18,310 hours, 34,289 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: CM358920
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE FLIGHT WITH LT & RT PROP DE-ICE SELECTED ON, THE PILOT OBSERVED SMOKE COMING OUT OF THE LT PROP DE-ICE SWITCH & CB.  THE PILOT ATTEMPTED TO TURN THE SWITCH & CB OFF, & DISCOVERED IT WAS STUCK IN THE ON POSITION.  PILOT ISOLATED THE BUSS FOR THE SWITCH & LANDED WITHOUT INCIDENT.  INSPECTED ACFT, PROPELLER DE-ICE SYS, & FOUND NO PROBLEMS OTHER THAN THE SWITCH & CB STUCK IN THE ON POSITION & EXHIBITED SIGNS OF OVERHEAT.
